In this paper we provide conditions to ensure the existence, for epsilon > 0 sufficiently small, of periodic solutions of given period T > 0 for a class of singularly perturbed first order differential systems. Here epsilon > 0 is the perturbation parameter. Our approach, based on the topological degree theory and the averaging theory, permits to weaken the conditions in ([5], Theorem 2) under which the existence of periodic solutions is proved.

M., K., O., M., & Nistri, P. (2004). Periodic solutions for a class of singularly perturbed systems. DYNAMICS OF CONTINUOUS, DISCRETE AND IMPULSIVE SYSTEMS. SERIES A: MATHEMATICAL ANALYSIS, 11(1), 41-55.

Periodic solutions for a class of singularly perturbed systems

NISTRI, PAOLO
2004

Abstract

In this paper we provide conditions to ensure the existence, for epsilon > 0 sufficiently small, of periodic solutions of given period T > 0 for a class of singularly perturbed first order differential systems. Here epsilon > 0 is the perturbation parameter. Our approach, based on the topological degree theory and the averaging theory, permits to weaken the conditions in ([5], Theorem 2) under which the existence of periodic solutions is proved.
M., K., O., M., & Nistri, P. (2004). Periodic solutions for a class of singularly perturbed systems. DYNAMICS OF CONTINUOUS, DISCRETE AND IMPULSIVE SYSTEMS. SERIES A: MATHEMATICAL ANALYSIS, 11(1), 41-55.
File in questo prodotto:
File Dimensione Formato  
397606-U-GOV.pdf

non disponibili

Tipologia: Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 152.6 kB
Formato Adobe PDF
152.6 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/11365/7050
 Attenzione

Attenzione! I dati visualizzati non sono stati sottoposti a validazione da parte dell'ateneo